# SDR ASAA2025100161280

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 67,303 hours, 20,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200048301
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE FLT DECK DOOR IS LOOSE AND FALLS OFF WHEN SHUTTING DOOR. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY EXIT SIGN ABOVE FLIGHT DECK DOOR PER AMM 33-51-01. OPS CHECK NORMAL.
